# SDR REXA2022050300779

- Difficulty date: March 31, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: CC670340992
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS. 280 RBL 9 OB CLIP CRACKED	CA: REPLACED RBL. 9 FS.280. CLIP IAW CRJ 900 SRM 51-40-11-001-001-A01.
